# SDR UALA2013061704193

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,058 hours, 24,562 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MAIN BAT CHARGER EICAS STATUS MSG.  FOUND CIRCUIT BREAKER C301, LEG A1 LOW VOLTAGE.  REPLACED C-B C301 SYS OPS CKS NORMAL.
